# SDR FDEA202403260379

- Difficulty date: March 26, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 35,790 hours, 20,043 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: CM82400
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAMP INOP AT 31WL2 (R1 EMERGENCY EXIT SIGN) REMOVED AND REPLACED 1 LAMP AT 31WL2 (R1 EMERGENCY  EXIT SIGN) AS REQUIRED,  OPS CHECK GOOD.
